Article citationsMore>>

G. B. Di Masi, Yu. M. Kabanov and W. J. Runggaldier, “Mean Variance Hedging of Options on Stocks with Markov Volatilities,” Theory of Probability and Its Applications, Vol. 39, No. 1. 1994, pp. 172-182. doi:10.1137/1139008

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.